Sorry to hear about that. When I was on high doses of pred about 20 years ago when I was 8 initially my worst reaction from it was the weight gain. That lasted a long time what got me off of it was imuran. I do recall visiting a dermatologist for increased acne I am unsure if at the time I was on pred.
I do find that when I have to go on pred I break out a lot more some on my face, upper chest, occassionally on my back, and rarely on my cheeks...not talking about the ones everyone sees. I use rubbing alcohol on a cotton ball and clean the acne areas with that it helps to dry up the extra oil in the skin. Sometimes I find it is begining to dry my skin so then I will use lubriderm lotion it is waterbased so if you sweat which heaven knows I get the absolute worst night sweats on pred it will allow the sweat through. I prefer water based lotion for my face as opposed to oil based since that can clog pores causing more acne.
Hope it gets better for you soon
Dx with Crohn's 1987, symptoms as early as 1984.
Temp iliostomy February 2007, reversed June 2007, Ovarian cysts, migraines, allergies (incl food allergies) , oral allergy syndrome (diff than true food allergies), Asthma, Gall Bladder removed 1999, Inguenal hernia 1987